# SDR CA970812003

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hose
- Part number: SS48C2C16500
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FINAL, NR  2 HYDRAULIC PRESSURE WAS AT 2700 PSI, 10 SECONDS LATER PRESSURE AT ZERO.  NR 2 HYDRAULIC SWITCH SELECTED TO OFF.  CONTROLS CHECKED FOR BINDING.  AFTER SHUTDOWN, LEAK FOUND IN NOSE WHEEL AREA.
